| Model Number |
H938792 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that two (2) exactamix em1200 valve sets had white and dark particles.The particles were located on the tubing and valve port caps.This was observed prior to use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H4: the lot was manufactured between august 1, 2022 - august 2, 2022.H11: two (2) actual devices and four (4) photographs of the samples were provided for evaluation.Visual inspection of the photos identified particulates seen on the port caps of the ports and tubing of the products.Visual inspection on actual samples showed a white spot on or embedded in tubing in one sample, and small dark spots on or embedded in tubing and a dark particle object on or embedded in tubing in the other sample.The reported condition was verified.The cause was likely due to contamination during the manufacturing (including packaging) process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.